# SDR COMA0560165

- Difficulty date: March 10, 2005
- Submitted: March 11, 2005
- Operation: Air carrier
- Aircraft: N934CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7042
- Aircraft time: 26,006 hours, 24,822 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Elec Connector
- Condition: Unsecure
- Location: Emergency Light
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT 5787 MIDDLE TRACK EMERGENCY FLOOR TRACK LIGHTING INOPERATIVE.  RESECURED LOOSE CONNECTOR.
